# SDR DXTA2023022180890

- Difficulty date: February 20, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N554QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0297
- Aircraft time: 1,398 hours, 901 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR IS BINDING IN CLOSED POSITION. HAVE TO HANG ON DOOR TO OPEN FROM OUTSIDE OR USE FEET TO PUSH DOOR OPEN FROM INSIDE. CONFIRMED DOOR IS HARD TO OPEN. FOUND FWD SIDE OF DOOR DRAGGING HEAVILY ON THE RUB BLOCK. MEASURED THE GAP AROUND THE CABIN DOOR IN CLOSED POSITION AND FOUND IT TO BE OUT OF RIG. AFT GAP IS TWICE WIDTH AS FWD GAP.. ADJUSTED HINGE AS REQUIRED TO BRING DOOR WITHIN LIMITS PER THE MAINTENACE MANUAL DOOR HAS AN EVEN GAP FRONT AND BACK. DOOR OPENS AND CLOSES EASILY AT THIS TIME. CLOSED UP ALL ACCESS . STEP LIGHTS OPS CHECK GOOD.JAW CE680A MM 52-10-00.
